Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 546819, 28 pages
http://dx.doi.org/10.1155/2012/546819
Research Article

Stabilities of Cubic Mappings in Various Normed Spaces: Direct and Fixed Point Methods

1Department of Mathematics, College of Sciences, Yasouj University, Yasouj 75914-353, Iran
2Department of Mathematics, Islamic Azad University, Firoozabad Branch, Firoozabad, Iran
3Department of Mathematics, Daejin University, Kyeonggi 487-711, Republic of Korea

Received 13 September 2011; Revised 5 November 2011; Accepted 6 November 2011

Academic Editor: Hui-Shen Shen

Copyright © 2012 H. Azadi Kenary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Azadi Kenary, H. Rezaei, S. Talebzadeh, and S. Jin Lee, “Stabilities of Cubic Mappings in Various Normed Spaces: Direct and Fixed Point Methods,” Journal of Applied Mathematics, vol. 2012, Article ID 546819, 28 pages, 2012. https://doi.org/10.1155/2012/546819.